# SDR TC8A99002

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

AFTER T/O PASSING THROUGH 9,000 FEET, RECEIVED FIRE WARNING INDICATION ENGINE NR 3.  ACCOMPLISHED ENGINE FIRE SEPARATION OR SERVERE DAMAGE CHECKLIST.  AFTER FIRE SHUTOFF LEVER MOVED TO SELECT AGENT POSITION, FIRE INDICATIONS CEASED.  COMPLETED FIRE WARNING SYSTEM CONTINUITY TEST.  DECLARED EMERGENCY LANDING AND MADE UNEVENTFUL LANDING AT KIAH.  (EGT SHOWED 500 DEGREES WHEN WARNING RECEIVED).
